# SDR FDKA200709459

- Difficulty date: September 10, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 16,814 hours, 15,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6175 JFK (0557 PHX LCL).  FWD TWO EMERGENCY FLOOR STRIPS WILL NOT ILLUMINATE.  MX RESET EMERGENCY LIGHTS, OPS CHECK GOOD.
